# SDR NACA2019082100132

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS1016 AT S6L AFT PRESSURE BULKHEAD WEB CRACKED.  STA 1016 @ STR 6L AFT PRESSURE BULKHEAD REPAIRED IAW SRM 53-80-08 REPAIR 7, FIG 201 REV 120.
